Skip to main content
Article thumbnail
Location of Repository

Topiramate Treatment of Essential Tremor in a Patient with Cognitive Deficits

By F. Leblhuber and K. Steiner

Abstract

Essential tremor · Topiramate · Cognitive decline · MMSE This case report demonstrates a satisfying response to topiramate in a 79-year-old patient with disabling essential tremor in whom propranolol as well as primidone had to be discontinued due to severe side effects. After 28 months of topiramate treatment, a clear decline in Mini Mental State Examination (MMSE) could be observed, stressing the use of care in prescribing topiramate in elderly patients

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.5487
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • ftp://ftp.ncbi.nlm.nih.gov/pub... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.